MathSciNet Relay Station
MathSciNet bibliographic data
MR2764397 34A08 (26A33 34A37 34G20 47D06 47N20)
Shu, Xiao-Bao; Lai, Yongzeng; Chen, Yuming The existence of mild solutions for impulsive fractional partial differential equations. Nonlinear Anal. 74 (2011), no. 5, 2003–2011.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement